Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 832807, 7 pages
http://dx.doi.org/10.1155/2012/832807
Research Article

Set-Valued Fixed-Point Theorems for Generalized Contractive Mappings on Fuzzy Metric Spaces

1Department of Mathematics and Statistics, Faculty of Science, Taif University, El-Haweiah, P.O. Box 888, Taif 21974, Saudi Arabia
2Department of Mathematics, Faculty of Science, Menofiya University, Shebin Elkom 32511, Egypt
3Department of Mathematics and Computer Sciences, Faculty of Arts and Sciences, Çankaya University, 06530 Ankara, Turkey
4Institute of Space Sciences, P.O. Box MG-23, 76900 Magurele-Bucharest, Romania

Received 6 February 2012; Accepted 17 March 2012

Academic Editor: Simeon Reich

Copyright © 2012 S. K. Elagan and Dumitru Baleanu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z. K. Deng, “Fuzzy pseudo metric spaces,” Journal of Mathematics and Applications, vol. 86, pp. 74–95, 1982. View at Google Scholar
  2. O. Kaleva and S. Seikkala, “On fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 12, no. 3, pp. 215–229, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. C. Di Bari and C. Vetro, “Fixed points, attractors and weak fuzzy contractive mappings in a fuzzy metric space,” Journal of Fuzzy Mathematics, vol. 13, no. 4, pp. 973–982, 2005. View at Google Scholar · View at Zentralblatt MATH
  4. M. Grabiec, “Fixed points in fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 27, no. 3, pp. 385–389, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. V. Gregori and A. Sapena, “On fixed-point theorems in fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 125, no. 2, pp. 245–252, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. B. Singh and M. S. Chauhan, “Common fixed points of compatible maps in fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 115, no. 3, pp. 471–475, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. O. Hadžic, “Fixed point theorems for multivalued mappings in some classes of fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 29, no. 1, pp. 115–125, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. I. Kramosil and J. Michálek, “Fuzzy metrics and statistical metric spaces,” Kybernetika, vol. 11, no. 5, pp. 336–344, 1975. View at Google Scholar · View at Zentralblatt MATH
  9. D. Miheţ, “A Banach contraction theorem in fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 144, no. 3, pp. 431–439, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. I. Goleţ, “On contractions in probabilistic metric spaces,” Radovi Matematički, vol. 13, no. 1, pp. 87–92, 2004. View at Google Scholar · View at Zentralblatt MATH
  11. M. A. Erceg, “Metric spaces in fuzzy set theory,” Journal of Mathematical Analysis and Applications, vol. 69, no. 1, pp. 205–230, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. A. George and P. Veeramani, “On some results of analysis for fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 90, no. 3, pp. 365–368, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. V. Gregori and S. Romaguera, “Some properties of fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 115, no. 3, pp. 485–489, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. I. Goleţ, “On generalized fuzzy normed spaces and coincidence point theorems,” Fuzzy Sets and Systems, vol. 161, no. 8, pp. 1138–1144, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. T. L. Hicks, “Fixed point theory in probabilistic metric spaces,” Review of Research, Univerzitet u Novom Sadu, vol. 13, pp. 63–72, 1983. View at Google Scholar · View at Zentralblatt MATH
  16. E. Pap, O. Hadžić, and R. Mesiar, “A fixed point theorem in probabilistic metric spaces and an application,” Journal of Mathematical Analysis and Applications, vol. 202, no. 2, pp. 433–449, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. V. Radu, “On some contraction-type mappings in Menger spaces,” Analele Universitatii Din Timisoara, vol. 23, no. 1-2, pp. 61–65, 1985. View at Google Scholar · View at Zentralblatt MATH
  18. B. Schweizer and A. Sklar, “Probabilistic metric spaces,” in North Holland Series in Probability and Applied Mathematics, North Holland, New York, NY, USA, 1983. View at Google Scholar
  19. V. M. Seghal and A. T. Bharucha-Ried, “Fixed points of contraction mapping on PM-spaces,” Mathematical Systems Theory, vol. 6, pp. 97–110, 1972. View at Google Scholar
  20. R. Vasuki, “A common fixed point theorem in a fuzzy metric space,” Fuzzy Sets and Systems, vol. 97, no. 3, pp. 395–397, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. A. George and P. Veeramani, “On some results in fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 64, no. 3, pp. 395–399, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH